# SDR CA130729004

- Difficulty date: July 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Overspeed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING T/O ROLL, THE HIGH COMPRESSOR ROTOR HAD AN OVERSPEED AND THE CREW ABORTED THE T/O.  DATA DOWNLOAD SHOWED THAT THE BLEED VALVE LIKELY MALFUNCTIONED, CAUSING A LARGER BLEED THAN EXPECTED AND LEADING TO THE OVERSPEED. THE ENGINE WILL BE SENT FOR REPAIRS.
